Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest the dosage of Amiodarone

I am on a 4week trial on amiodarone I am not sure if I take 200 milagrams a day for one wweek and then 400 mg for three weeks or 400mg for one week and then 200 mg for three weeks which is correct lowerdose for 1 week increasing to 400 mg for three weeks or the oppisote
Wed, 25 Jul 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

As far as my clinical experience is concerned, Amiodarone is the drug used for heart chamber abnormality in terms of arrhythmia via it's anti arrhythmic action.

I do not recommend any dose titration by your own, it can be having devastating effects on your heart. Strictly adhere to the prescription guidelines by your doc only.

Do give me further chance to assist in future.

Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had one day a raised blood pressure and went to a hospital. The doctor stopped my heart and started it again and gave me an appointment with a specialist. My heartbeat had gone back to a regular beat and the specialist suggested that if I too Amiodarone I would not have worry about a re-occurrence. I have not had a re-ocurrence but I ve been taking it for years. I just read that it was only for serious heart problems which I didn t have. Can I quit taking it or can I reduce tasking it. I ve been taking one every other day. Brian McKellar

doctor1 MD

Since Oct. 2013 my liver enzymes have doubled. My ALT IS 90 AND MY AST IS 100. I take 400 Mg of Amiodarone daily for various atrial rhythms and, VT. My liver specialist did a biopsy and it came back as a level 1. He told me at this time you can continue the Amiodarone. How concerned should I be?

doctor1 MD

I am experiencing a severe itching rash as a side effect of amiodorone for Afib. Discontinued 5 weeks ago. Rash moves constantly. It s really uncomfortable. Can you suggest anything for relief? Would Finecea help? Can t get in to see my dermatologist for a month. Thank you, Jaime